The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Equation Conditions of Frobenius Inequality and Equation of the Rank of Diagonalizable Matrix
Author(s): 
Pages: 39-42
Year: Issue:  3
Journal: Journal of Shanxi Normal University(Natural Science Edition)

Keyword:  diagnalizable matrixequation of the rank of matrixmatrix polynomialnecessary and sufficient condition;
Abstract: 本文从Marsaglia和Styan给出的矩阵乘积的Sylvester与Frobenius不等式中等式成立充要条件出发,利用可同时对角化矩阵的广义逆的性质,给出了可同时对角化矩阵的Sylvester与Frobenius不等式中等式成立的一系列新的充要条件.
Related Articles
loading...